# SDR ASAA2024041549442

- Difficulty date: April 15, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 58,449 hours, 17,555 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A57102
- Condition: Corroded
- Location: Bs 994 Rbl 32-44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STA 994 RBL 32 - RBL 44 CORRODED. GROUNDED - YES. CORROSION IS IN AND AROUND HOLE. OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1 DRILLED TO FIT NEW FLOOR SUPPORT IAW B737-800 SRM 51-40-05 AND BAC DWG 147A5700 REV A. FLOOR SUPPORT INSTALLED ON N/R 29593 CUSTOMER CARD G1954093.
